MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO.KG ENDO-MODEL; ENDO-MODEL, REPLACEMENT SET, RIGHT/LEFT, M, UHMWPE, COCRMO, ROTATING HINGE

WALDEMAR LINK GMBH & CO.KG ENDO-MODEL; ENDO-MODEL, REPLACEMENT SET, RIGHT/LEFT, M, UHMWPE, COCRMO, ROTATING HINGE
Model Number 15-0027/12
Medical Device Problem Codes Off-Label Use (1494); Unstable (1667); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 06/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
In (b)(6) 2024 a feeling of knee failure was reported.X-ray diagnosis shows unstable knee.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
In (b)(6) 2024, a feeling of knee failure was reported.X-ray diagnosis shows unstable knee.[customer].

Brand Name
ENDO-MODEL
Common Device Name
ENDO-MODEL, REPLACEMENT SET, RIGHT/LEFT, M, UHMWPE, COCRMO, ROTATING HINGE
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO.KG
barkhausenweg 10
hamburg 22339
GM  22339
Manufacturer Contact
annerike-tizia hucklenbroch
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key19882304
Report Number3004371426-2024-00047
Device Sequence Number17180719
Product Code KRO
UDI-Device Identifier04026575431960
UDI-Public04026575431960
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number15-0027/12
Device Catalogue Number15-0027/12
Device Lot Number2108045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date08/01/2024
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale